# SDR AALA202205040513

- Difficulty date: May 2, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 61,210 hours, 35,838 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725132700200
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING FUEL ACCESS PANEL 640RB FASTENER HOLES. REPLACED ACCESS PANEL PER TASK CARD 26C64057020.
